# SDR DL76L010526

- Difficulty date: March 31, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 18,743 hours, 2,963 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Failed
- Location: Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ABOUT 2 HOURS INTO FLT. THERE WAS A SLIGHT ACRID SMELL IN   THE COCKPIT. RECIRC FANS WERE TURNED OFF ,SMELL STOPPED.   WHILE TROUBLE SHOOTING  FOUND THAT SMELL WAS NO LONGER    PRESENT WITH FWD GALLEY POWER OFF.  INSPECTED FWD GALLEY AREA & LOWER COCKPIT FLOOR.   FOUND LOWER OVEN IN FWD. GALLEY WITH DEFECTIVE FAN.  REPLACED OVEN.
